# SDR USAA2012042400009

- Difficulty date: April 17, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,787 hours, 10,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - EXFOLIATION CORROSION ON FLOORBEAM AT BS 365, RBL 12.  REPAIRED FLOORBEAM AT BS 365, RBL 12 IAW B757 SRM 53-00-51 R2.
